The Cauchy problem and decay rates for strong solutions of a Boussinesq system
Francisco Guillén González,
Márcio Santos da Rocha and
Marko Rojas Medar
Abstract and Applied Analysis, 2005, vol. 2005, 1-10
Abstract:
The Boussinesq equations describe the motion of an incompressible viscous fluid subject to convective heat transfer. Decay rates of derivatives of solutions of the three-dimension-al Cauchy problem for a Boussinesq system are studied in this work.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/397525.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/397525.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:397525
DOI: 10.1155/AAA.2005.757
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().